IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Decomposability of completely Suslin-additive families


Authors: Zdeněk Frolík and Petr Holický
Journal: Proc. Amer. Math. Soc. 82 (1981), 359-365
MSC: Primary 28A05; Secondary 54H05
DOI: https://doi.org/10.1090/S0002-9939-1981-0612719-6
MathSciNet review: 612719
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every point-finite completely Suslin-additive family in the product of a complete metric space by a compact space is $ \sigma $-discretely decomposable. Several applications are indicated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 54H05

Retrieve articles in all journals with MSC: 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612719-6
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society